# SDR HAI00000076

- Difficulty date: May 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N108W
- Make and model: Bell 206L
- Aircraft serial: 52034
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 206040810103
- Condition: Defective
- Location: Transmission
- Part time: 1,526 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1500 TRANSMISSION SUN GEAR INSPECTION COMPLETED TB206L-95-183 PER BULLETIN.   REPLACED WITH NEW PART FROM BHT
